# SDR P5CA2021061000233

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,748 hours, 5,173 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Equp Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB, RECEIVED FWD EQPT VAL MSG, COMPLETED WITH QRN MSG CLEARED WHEN COOLING SELECTOR WAS SET TO STAND-BY( PFM EQUIP COOLING OPER TEST, COND CHK NML. IAW AMM 21-58-00  )
